MathSciNet Relay Station
MathSciNet bibliographic data
MR229178 (37 #4752) 53.72
Sinaĭ, Ja. G. Asymptotic behavior of closed geodesics on compact manifolds with negative curvature. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 1275–1296.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement